| Catalog Number |
AM6109 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
11/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
Event or Problem Description
The event involved a 10" (25 cm) smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer and it was reported that the product is leaking which caused issues for their patients.They observed leakage in two separate patients at the connection point to the patient's line, post white clamp.The event occurs during infusion and patient loss of critical fluids and drop in glucose.There were patient involvement and no patient harm reported.This report captures the first of two incidents.
Additional Manufacturer Narrative
Updated information in sections b1, b2, b5, h1, and h6.
Event or Problem Description
Additional information stating the glucose dropped low (<20) requiring boluses of dextrose in one of the patients.This report captures the patient that required intervention.
Additional Manufacturer Narrative
One new and one used device were received for evaluation on 12/11/2025.Two photos were also received showing the packaging and the affected sample.No conclusions could be made from the photos provided.No visual damages or anomalies were observed on the returned units.The reported complaint of a leak could not be confirmed.The returned sample was tested and no leaks were observed.The returned sample met product specifications.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.